| Model Number |
3219 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information received indicates that patient was unable to set the system into mri mode due to the high impedance.
Event or Problem Description
It was reported that impedance check revealed high impedance on the lead.As such, surgical intervention took place wherein the lead was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.